# SDR DALA2024021201955

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 57,584 hours, 29,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: EXERCISED ARMING LEVER, SMOOTH MOTION, NO BINDING PER A319 AMM 52-12. (0194099)
